Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Should I stop taking medication for varicose veins?

hi i am AAAAAAA 32 yeARS of age my hieght is 5 2, i would like to ask if bec. i am taking AAAAAAA 35 pills for 6 months now and i am suffering from varicose vien, and i notice my vRICOSE VIEN IS GETTING WORST, SHOULD I STOP TAKING THE PILLS? I USED AAAAAAA 35 TO CURE MY PIMPLES AND IT REALLY WORKS GOOD IN ME.IM WAITING FOR YOUR RESPONSE. THANKS
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear winky..,
Thanks for choosing HCM..,
DIANE-35: The memo-pack holds 21 beige tablets,.,
containing 2mg cyproterone acetate and 0.035mg ethinylestradiol.,
While DIANE-35 is being taken, the increased sebaceous gland function.,
which plays an important role in the development of acne and seborrhea.,
is reduced. This leads - usually after 3 to 4 months of therapy -
to the healing of existing acne efflorescences...,
No doubt....DIANE -35 increase reduces the venous return..,
and pooling of the blood in the vessels..due hormonal.,
influence..,So condition will be worse...
If stop the DAINE reduces the severity of varicose veins.,
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor